# SDR MWEA99623

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 591216612
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER CANOE PANEL WAS CHAFED AT AFT END FROM HORIZONTAL STABILIZER FAIRINGS ON LEFT AND RIGHT SIDE.  MTC FABRICATED AND INSTALLED REPLACEMENT PANEL.
